# SDR GTIA2019060303382

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 7,814 hours, 3,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD MEGAPHONE DAMAGED.-R/R FWD MEGAPHONE IAW A320-232 EMERGENCY EQUIPMENT LAYOUT DRAWING.
